EconPapers    
Economics at your fingertips  
 

Global monetary policy under a dollar standard

Michael Devereux, Kang Shi () and Juanyi Xu ()

Journal of International Economics, 2007, vol. 71, issue 1, 113-132

Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (55)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(06)00060-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Global Monetary Policy Under a Dollar Standard (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:71:y:2007:i:1:p:113-132

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2024-12-28
Handle: RePEc:eee:inecon:v:71:y:2007:i:1:p:113-132
            
pFad - Phonifier reborn

Pfad - The Proxy pFad of © 2024 Garber Painting. All rights reserved.

Note: This service is not intended for secure transactions such as banking, social media, email, or purchasing. Use at your own risk. We assume no liability whatsoever for broken pages.


Alternative Proxies:

Alternative Proxy

pFad Proxy

pFad v3 Proxy

pFad v4 Proxy